MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Obstruction/Occlusion (2422)
Date of Event 06/18/2013
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2013 - patient was diagnosed with bilateral inguinal hernias thereby underwent laparoscopic repair with implant of 3dmax (device 1 and 2).Per op notes, ¿on the right inguinal region, a large direct hernia sac was noted and separated from cord structures and dissected free.The sac was extracted and removed.A 3dmax (device 1) was placed in the peritoneal space and sutured.On the left inguinal region, a direct hernia sac was noted and excised.A 3dmax (device 2) was placed in the peritoneal space and sutured.¿ (b)(6) 2013 - patient was diagnosed with small bowel obstruction and abdominal pain thereby underwent open repair.Per op notes, ¿the peritoneum was opened.A moderate amount of free fluid was drained.Small bowel was extracted.A loop of small bowel had herniated through a small defect in the peritoneum and was adherent to the prior mesh (device 1 and 2) used for the prior hernia repair.The small bowel was freed from the meshes and reduced back into peritoneal cavity.The peritoneal defect was closed sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2013) is considered to be a best estimate.This mdr represents the 3dmax (device 2).An additional supplemental emdr was submitted to represent the 3dmax (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24380805
Report Number1213643-2026-00175
Device Sequence Number10519057
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(17)180328(10)HUXC0923
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2018
Device Catalogue Number0115311
Device Lot NumberHUXC0923
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale